# SDR SWIA2025110600001

- Difficulty date: November 1, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N477CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7670
- Aircraft time: 39,109 hours, 37,962 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Dirty
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AT NEXT MX OVERNIGHT, DUE TO ODI EVENT, TROUBLESHOOT L JET OVHT FAIL CAUTION MESSAGE AND L JETPIPE OVHT WARNING MESSAGE ON CLIMBOUT.  DO NOT CARRY FORWARD WITHOUT APPROVAL FROM MCC.  TROUBLESHOT WRITE UP FOR CABIN SMOKE AND OR ELECTRICAL BURNING ODOR IAW FIM 21-21-00-810-806,  FIM 21-22-00-810-806, & FIM 79-30-00-810-821. FOUND NO SIGNS OF SMOKE OR ABNORMAL ODORS WHILE RUNNING ENGINES & APU AT MULTIPLE POWER SETTINGS INCLUDING HIGH POWER SETTINGS WITH PACKS AT FULL COLD AND FULL HOT. OPS CHKD GOOD.  ACFT OKAY FOR RETURN TO SERVICE. CONFIRMED WITH MECHANIC THAT IT WAS LT ENG THAT NEEDED COMP WASH. COMPLIED WITH COMPRESSOR WASH ON LT ENGINE IAW LMM 72-00-00. COMPLIED WITH DRY OUT PROCEDURES PER SUBTASK 72-00-00-760-165. OPS CHECK GOOD AT THIS TIME.
